# SDR C2XA01TY095

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145
- Aircraft serial: 145175
- Aircraft time: 4,430 hours, 3,059 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1224
- Condition: Failed
- Location: Horiz Stab
- Part time: 4,435 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT  FLIGHT 4258  CREW REPORTED THAT DURING THEIR PRE-FLIGHT CHECKS THE PITCH TRIM NR 2 WAS INOPERATIVE.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO RIC AND THE HORIZONTAL STAB CONTROL UNIT WAS REMOVED AND REPLACED IAW EMB-145 MM 27-40-01.  THE OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.
